MathSciNet Relay Station
MathSciNet bibliographic data
MR160331 65.66
Griffin, D. S.; Varga, R. S. Numerical solution of plane elasticity problems. J. Soc. Indust. Appl. Math. 11 1963 1046–1062.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement